# SDR R61A2023072600111

- Difficulty date: July 4, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 23,349 hours, 15,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: MS141444
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARM/DISARM CABLE LOWER ATTACH HARDWARE CORRODED. R&R IAW AMM 52-11-40-400-801-A.
